# SDR SIMA2018051401012

- Difficulty date: May 1, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,127 hours, 39,056 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL AT  THE AFT BULKHEAD WALL HAS TWO CRACKS.  INSTALLED THE BULKHEAD IAW SRM 51-40-02.
